CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
asufficientconditionforplanargraphswithmaximumdegree8tobe9totallycolorable 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 6, 页码: 993
Authors:  Cai Jiansheng;  Teng Changchun;  Yan Guiying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
fclasstwographswhosefcoreshavemaximumdegreetwo 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 4, 页码: 601
Authors:  Zhang Xia;  Yan Guiying;  Cai Jiansheng
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10